Ivedal Tablets Effects

Updated
Sylvie Says:

Hi there,

My husband who suffers from depression and sleeping problems has been taking Ivedal for years now and he does not just take one but two or three per night, which is really too much of course.

For the past few months, he is very tearful, cries in the morning a lot without any particular reason. I was wondering if Ivedal could be the cause of this tearfulness. The reason I am asking is that I used to take Ivedal myself for a couple of months and I remember being depressed and tearful as well. So I stopped it and things went thankfully back to normal.

I know my husband is going through a depression and so, it makes him sad, but this tearfulness is weird. I haven't found this as a list of side-effects of Ivedal but I thought I'd ask anyway.

Thanks for your feedback.

9 Replies

Earliest Newest Votes
1
Jenna Says:

Hi Sylvie,

I'm sorry to hear about what your husband and yourself are going through. If he is taking more than the recommended dosage, he could definitely be experiencing some adverse side effects. If your intuition is telling you that this medication is the cause of his depression, then you're probably right. It is quite frustrating that many prescription medications can do more harm than good.

Have you tried any natural or homeopathic remedies like acupuncture, essential oils, medical cannabis, or st John's wort + 5 htp? Those methods have been proven to be quite beneficial to those dealing with depression!

Was this helpful? -2
2
Sylvie Says:

Thanks for your prompt reply. I don't think that Ivedal is the cause of his depression but perhaps it is exacerbing it, causing this tearfulness that otherwise wouldn't happen.
We are going to his psychiatrist on Friday and I will ask him the same question I asked you, we'll see. My husband has tried homeopathy and essential oils to help with insomnia but it did not work.
Thanks for your help.

Was this helpful? 0
3
STORM85WP Says:

I USED IVEDAL , AND IT MADE ME DEPRESSED ,,,HEAVILY DEPRESSED. I HAD A SHORT TEMPER , AFTER A FEW MONTHS I ALSO TOOK 2 INSTEAD OF ONE AND I ALSO HAD BLACKOUTS WHER I COULDNT REMEMBER TAKING ,ENDED UP TAKING 5 ...IF IT WASNT FOR ME BEING OVERWEIGHT , ID PROB DIE OF AN OVERDOSE.

THEY SAY DIFF STROKES FOR DIFF BLOKES , BUT MY FRIEND HAD THE SAME "SIDE EFFECTS"


GOOD LUCK

Was this helpful? -1
4
Monique Says:

Hi im on ivedal for about 2 months now and in the beginning i only experienced short temper and anger, but now its worse last week i had the worst depression and a panic attack. Could this be the medication? Im on nuzak for depression. Can i drink those 2 medications together?
Thanx
Monique

Was this helpful? 4
5
Nevil Says:

Hi, I am taking Ivedal - 10-20mg per night and also taking Cilift due to depression. I recently had a three hour complete loss of memory although I was active during that period. I am attempting to wean myself off Ivedal but sleep is also needed. Anybody had anything similar.

Was this helpful? 0
6
Anonymous Says:

Hi I've been taking Ivedal pills for two months now but I have lost weight. What can i do?

Was this helpful? 0
7
Monza Says:

Hi my dad is 72 years drinking Ivedal but still doesn't sleep at night

Was this helpful? -3
8
Zulfa Says:

My.hubby.has.frontemperal.dementia very.restless at.night.dr.prescribed ivedal 10mg but still.they same can.I.give.him 2

Was this helpful? -3
9
Anon Says:

Good evening. My mom is taking ivedal 20mg 2-3 tabs at once. Can it cause facial paralyses or bells syndrome? Please advise. An urgent reply is needed.

Was this helpful? 1

More Discussions:

Tablets Still Pain Side Effects

I drink more or less 40 stilpanes per day. Do I need help or can I qui on my own? ## Stilpane contains 320mgs of Paracet...

21 REPLIES
Akt 3 tablets Side Effects

What is the side effects of AKT 3 tablets?I have Knee pain for last one week.is the side effect of this tablets? ## AKT ...

2 REPLIES
Evion Tablets Side Effects

MY DAUGHTER HAS BEEN PRESCRIBED EVION TABLET FOR HER LEG PAIN CONTINOUSLY BLEEDING FOR A MONTH AFTER TAKING THIS TABLET ...

1 REPLY
Side effects of Nise tablets 100mg

What are the side effects of Nise 100mg tablets? ## What country do you live in? From my records Nise MR is manufactured...

36 REPLIES
Side Effects Of Orva Tablets

My mother aged 60 yrs has been using orva 10 mg daily for 5 months. Since then she has had aches in her limbs, especiall...

1 REPLY
side effects of dizon tablets

Sir My brother taking Dizon tablet last for one month but now he is suffering from seizure please tell me why this happi...

2 REPLIES
Side Effects of Zapiz tablets

Does Zapiz 0.5 mg tablets (2 per day) useful in treating spasms wile moving your bowels. Does it induce acute sleepiness...

1 REPLY
side effects of ubicar tablets

I wanted to know more about the side effects of long term use? ## How does ubicaar help with tinnitus? I have been presc...

2 REPLIES
Side Effects Of Bezide Tablets

I have just startedn bezide tablets. Would like info.n how it works and side effects ## Bezide contains the active ingre...

1 REPLY
Side Effects Of Placida Tablets

I have just treatment for myself with a psychiatrist as my parents felt that i am in deppression. However i am not depre...

13 REPLIES